# SDR RYNA2010001020034

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 83,792 hours, 17,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 + R1 G-EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED L3 + R1 EXTERIOR EMERGENCY LIGHTS PER MM 33-51-01, OPS CHECKS GOOD.
